# SDR FDEA202011282991

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 215N306216
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT SIDE AT STA 690 AIR DISTRIBUTION DUCT CRACKED.  REPAIRED FWD CARGO COMPARTMENT RT SIDE AT STA 690 AIR DISTRIBUTION DUCT BY   REMOVING DAMAGE AND APPLYING FIBERGLASS FABRIC, IAW B757 AMM 21-23-01-8 REP NR 3 FIG 801.
